I am prescribed Ultracet (tramdol and acetaminophen) for my chronic pain. I take 3 tablets per day. Since, this medication is not a narcotic, will it cause me constipation?

Possibly . Ultracet (tramdol and acetaminophen) is a combination of a narcotic and acetaminophen (Tylenol). It may or may not cause you to develop constipation and if you do you will deal with it. Every time a doc prescribes a course of therapy there a risk/benefit or on the one hand but on the other hand argument. You as the patient have to decide if the pain relief out ways the constipation if you develop it.

Related Questions

I am prescribed Ultracet (tramdol and acetaminophen) for my chronic pain. I take 3 tablets per day. Since this is not a narcotic, will this medication/dosage cause constipation?

Ultracet (tramdol and acetaminophen) While Ultracet (tramdol and acetaminophen) is technically NOT a narcotic, it is what they call an "opiate analog." This means it works similarly to opiates (or narcotics) in treating pain, but doesn't have a lot of the undesirable effects, like dependence, loss of judgment, etc. However, it CAN cause constipation. Now, only 3 per day is low, and if you take a laxative or stool softener while using it, you should be fine. Read more...

Everytime I take Ultracet, (tramdol and acetaminophen) I wake up several times during the night biting my tongue. What could cause this?

Dry mouth. One primary consideration is that Tramadol, one of the medications in Ultracet, (tramdol and acetaminophen) causes dry mouth as a side effect. Biting your tongue may be a unconscious response trying to produce more saliva. Other is that it can make you "jittery" and lead to teeth grinding which could then cause a tongue biting issue too. Hope this helps. Read more...